Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
Strano E; Zanin M; Estrada E; Lillo F, Editorial: Spatially Embedded Complex Networks, «THE EUROPEAN PHYSICAL JOURNAL. SPECIAL TOPICS», 2013, 215, pp. 1 - 4 [Articolo in rivista]
-
Zanin M; Lillo F, Modelling the Air Transport with Complex Networks: a short review, «THE EUROPEAN PHYSICAL JOURNAL. SPECIAL TOPICS», 2013, 215, pp. 5 - 21 [Articolo in rivista]
-
SALVATORE MICCICHÈ; FABRIZIO LILLO; ROSARIO N. MANTEGNA, THE ROLE OF UNBOUNDED TIME-SCALES IN GENERATING LONG-RANGE MEMORY IN ADDITIVE MARKOVIAN PROCESSES, «FLUCTUATION AND NOISE LETTERS», 2013, 12, pp. 1340002 - 1340015 [Articolo in rivista]
-
J. Doyne Farmer; Austin Gerig; Fabrizio Lillo; Henri Waelbroeck, How efficiency shapes market impact, «QUANTITATIVE FINANCE», 2013, 13, pp. 1743 - 1758 [Articolo in rivista]
-
Salvatore Miccichè; Andreas Buchleitner; Fabrizio Lillo; Rosario N Mantegna; Tobias Paul; Sandro Wimberger, Scale-free relaxation of a wave packet in a quantum well with power-law tails, «NEW JOURNAL OF PHYSICS», 2013, 15, pp. 033033 - 033048 [Articolo in rivista]
-
Bongiorno C.; Mantegna R.N.; Miccichè S.; Gurtner G.; Lillo F.; Valori L.; Ducci M.; Monechi B.; Pozzi S., An Agent Based Model of Air Traffic Management, in: Proceedings on the Third SESAR Innovation Days Conference, 2013, pp. 1 - 9 (atti di: Third SESAR Innovation Days Conference, Stockholm (Svezia), 26-28 Nov 2013) [Contributo in Atti di convegno]
-
Cinti E, Saddle-shaped solutions of bistable elliptic equations involving the half-Laplacian, «ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE», 2013, 12, pp. 623 - 664 [Articolo in rivista]
-
Conti C; Romani L, Dual univariate m-ary subdivision schemes of de Rham-type, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2013, 407, pp. 443 - 456 [Articolo in rivista]
-
Conti C; Gemignani L; Romani L, A constructive algebraic strategy for interpolatory subdivision schemes induced by bivariate box splines, «ADVANCES IN COMPUTATIONAL MATHEMATICS», 2013, 39, pp. 395 - 424 [Articolo in rivista]
-
Gout C; Romani L, Multivariate approximation: Theory and applications, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2013, 240, pp. 1 - 4 [Replica/breve intervento (e simili)]
-
D'Adderio M; Moci L, Arithmetic matroids, the Tutte polynomial and toric arrangements, «ADVANCES IN MATHEMATICS», 2013, 232, pp. 335 - 367 [Articolo in rivista]
-
Fink A; Moci L, Matroids over a ring, in: 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012). DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, Paris, 24/07/2013 - 28/07/2013, 2013, pp. 157 - 168 (atti di: fpsac 2013, Paris, 30/07/2013 - 03/08/2013) [Contributo in Atti di convegno]
-
D'Adderio M; Moci L, Graph colorings, flows and arithmetic Tutte polynomial, «JOURNAL OF COMBINATORIAL THEORY. SERIES A», 2013, 120, pp. 11 - 27 [Articolo in rivista]
-
Grassi, Antonella; Perduca, Vittorio, Weierstrass models of elliptic toric K3 hypersurfaces and symplectic cuts, «ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS», 2013, 17, pp. 741 - 770 [Articolo in rivista] Open Access
-
Grassi, Antonella; Halverson, James; Shaneson, Julius L., Matter from geometry without resolution, «JOURNAL OF HIGH ENERGY PHYSICS», 2013, 2013, pp. 1 - 44 [Articolo in rivista] Open Access
-
AGLIARI, ELENA; A. Annibale; BARRA, ADRIANO; A. C. C. Coolen; TANTARI, DANIELE, Immune networks: Multi-tasking capabilities at medium load, «JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL», 2013, 46, pp. 335101 - 335134 [Articolo in rivista]
-
E. Agliari; A. Annibale; A. Barra; A.C.C. Coolen; Daniele Tantari, Immune networks: Multitasking capabilities near saturation, «JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL», 2013, 46, pp. 415003 - 415052 [Articolo in rivista]
-
Gandini, J., B-orbits in spherical homogeneous spaces, «OBERWOLFACH REPORTS», 2013, 10, pp. 1481 - 1483 [Abstract in rivista]
-
Gandini, J.; Ruzzi, A., Normality and smoothness of simple linear group compactifications, «MATHEMATISCHE ZEITSCHRIFT», 2013, 275, pp. 307 - 329 [Articolo in rivista]
-
Gandini, J., Simple linear compactifications of odd orthogonal groups, «JOURNAL OF ALGEBRA», 2013, 375, pp. 258 - 279 [Articolo in rivista] Open Access